# SDR R61A201404060508

- Difficulty date: April 6, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 25,842 hours, 19,305 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bolt
- Part number: PE2109406016A
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FWD CARGO LT & RT CENTER DOOR FITTING HARDWARE CORRODED.  MAINTENANCE R & R FWD CARGO LT, RT CENTER DOOR FITTINGS HARDWARE IAW AMM 53-21-29, PN PE21094-06016A, BOLT.
